Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("GAUSSIAN DISTRIBUTION")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 8276

  • Page / 332
Export

Selection :

  • and

MISSPECIFICATIONS OF THE NORMAL DISTRIBUTIONMELNICK EL; TENENBEIN A.1982; AM. STAT.; ISSN 0003-1305; USA; DA. 1982; VOL. 36; NO 4; PP. 372-373; BIBL. 3 REF.Article

UN METODO SENCILLO DE CORRECCION DE LOS INTERVALOS DE AJUSTE A GAUSIANAS SOLAPADAS EN ESPECTROMETRIA GAMMA = UNE METHODE SIMPLE DE MODIFICATION DES INTERVALLES DE CHEVAUCHEMENT DES PICS EN SPECTROMETRIE GAMMANAVARRO BELSUE JM; MORALES J; PLO M et al.1980; AN. FIS.; ISSN 0365-4818; ESP; DA. 1980; VOL. 76; NO 3; PP. 171-174; ABS. ENG; BIBL. 7 REF.Article

THE GAUSSIAN LAW AND LACUNARY SETS OF CHARACTERSDOUDLEY E; HALL P.1979; J. AUSTR. MATH. SOC., A; AUS; DA. 1979; VOL. 27; NO 1; PP. 91-107; BIBL. 10 REF.Article

SOME CORRECTIONS AND SUPPLEMENTS "ON A GENERALIZATION OF GAUSSIAN DISTRIBUTION"TAGUCHI T.1978; ANN. INST. STATIST. MATH.; JPN; DA. 1978; VOL. 30; NO 3; PP. 473-475Article

A SPHERICAL CHARACTERIZATION OF THE NORMAL DISTRIBUTION.NASH D; KLAMKIN MS.1976; J. MATH. ANAL. APPL.; U.S.A.; DA. 1976; VOL. 55; NO 1; PP. 156-158; BIBL. 10 REF.Article

AN IMPROVED VERSION OF THE QUANDT-RAMSEY MGF ESTIMATOR FOR MIXTURES OF NORMAL DISTRIBUTIONS AND SWITCHING REGRESSIONSSCHMIDT P.1982; ECONOMETRICA; ISSN 0012-9682; NLD; DA. 1982; VOL. 50; NO 2; PP. 501-516; BIBL. 10 REF.Article

STABILITE DE LA CARACTERISATION DES DISTRIBUTIONS ET QUELQUES PROPRIETES CARACTERISTIQUES AU SENS LARGE DE LA DISTRIBUTION NORMALEMKRTCHYAN ST.1981; TEOR. VEROJATN. EE PRIMEN.; ISSN 0040-361X; SUN; DA. 1981; VOL. 26; NO 1; PP. 165-171; ABS. ENG; BIBL. 9 REF.Article

A PROCEDURE FOR SELECTING BETWEEN TWO REGRESSION MODELSBOROWIAK D.1981; COMMUN. STAT., THEORY METHODS; ISSN 0361-0926; USA; DA. 1981; VOL. 10; NO 12; PP. 1197-1203; BIBL. 6 REF.Article

CALCULATION OF THE NORMAL DISTRIBUTION FUNCTIONMORAN PAP.1980; BIOMETRIKA; ISSN 0006-3444; GBR; DA. 1980; VOL. 67; NO 3; PP. 675-676; BIBL. 3 REF.Article

ZUR FAKTORENANALYSE ECHT J-VERTEILTER ITEMS = ANALYSE FACTORIELLE D'ITEMS QUI REPONDENT A UNE DISTRIBUTIONWITTE EH.1978; Z. EXPER. ANGEW. PSYCHOL.; DEU; DA. 1978; VOL. 25; NO 4; PP. 694-701; ABS. ENG/FRE; BIBL. 4 REF.Article

ON THE CHARACTERIZATION OF THE NORMAL LAW BY IDENTICALLY DISTRIBUTED LINEAR STATISTICS.ZINGER AA.1977; SANKHYA, A; INDIA; DA. 1977; VOL. 39; NO 3; PP. 232-242; BIBL. 11 REF.Article

DIE CHARAKTERISIERUNG DER NORMALVERTEILUNG NACH GAUSS = CARACTERISATION DE LA LOI NORMALE SELON GAUSSFINDEISEN P.1982; METRIKA; ISSN 0026-1335; AUT; DA. 1982; VOL. 29; NO 1; PP. 55-63; BIBL. 21 REF.Article

THE Z-DISTRIBUTION AND BIRTHRATE AND PULSARS FROM THE NEW MOLONGLO SURVEYGAILLY JL; LEQUEUX J; MASNOU JL et al.1978; ASTR. AND ASTROPHYS.; DEU; DA. 1978; VOL. 70; NO 3; PP. L15-L18; BIBL. 17 REF.Article

EXACT AND APPROXIMATE DITRIBUTIONS OF THE MAXIMUM LIKELIHOOD ESTIMATOR OF A SLOPE COEFFICIENTANDERSON TW; SAWA T.1982; J. R. STAT. SOC., B; ISSN 0035-9246; GBR; DA. 1982; VOL. 44; NO 1; PP. 52-62; BIBL. 11 REF.Article

CONDITIONING WITH CONIC SECTIONS IN THE TWO-DIMENSIONAL NORMAL DISTRIBUTIONBLAESILD P.1979; ANN. STATIST.; USA; DA. 1979; VOL. 7; NO 3; PP. 659-670; BIBL. 8 REF.Article

A CHARACTERIZATION OF THE NORMAL DISTRIBUTION BASED ON THE SAMPLE MEAN AND THE RESIDUAL VECTORAHMAD R.1978; TRAB. ESTADIST. INVEST. OPER.; ESP; DA. 1978; VOL. 29; NO 2; PP. 77-80; BIBL. 7 REF.Article

ESTIMATION OF FUNCTIONS OF THE PARAMETERS OF A NORMAL DISTRIBUTIONGLEIT A.1982; COMMUNICATIONS IN STATISTICS. THEORY AND METHODS; ISSN 0361-0926; USA; DA. 1982; VOL. 11; NO 24; PP. 2845-2855; BIBL. 10 REF.Article

A NOTE ON THE LEECH LATTICE AS A CODE FOR THE GAUSSIAN CHANNELSLOANE NJA.1980; INFORM. CONTROL; ISSN 0019-9958; USA; DA. 1980; VOL. 46; NO 3; PP. 270-272; BIBL. 10 REF.Article

A SEQUENTIAL MULTIPLE HYPOTHESES TEST FOR THE UNKNOWN PARAMETERS OF A GAUSSIAN DISTRIBUTIONFLEISHER S; SHWEDYK E.1980; I.E.E.E. TRANS. INFORM. THEORY; USA; DA. 1980; VOL. 26; NO 2; PP. 255-259; BIBL. 11 REF.Article

INFLUENCE CURVE OF THE MONOTONIC DEPENDENCE FUNCTION FOR BINORMAL DISTRIBUTIONSSZCZESNY W.1979; MATH. OPER.-FORSCH. STATIST., STATIST.; DDR; DA. 1979; VOL. 10; NO 4; PP. 541-550; ABS. GER/RUS; BIBL. 4 REF.Article

NORMAL APPROXIMATIONS FOR SERIAL CORRELATION STATISTICSKNOKE JD.1979; BIOMETRICS; USA; DA. 1979; VOL. 35; NO 2; PP. 491-495; ABS. FRE; BIBL. 6 REF.Article

SUR CERTAINES EQUATIONS FONCTIONNELLES LIEES A LA LOI NORMALEFUCHS A; LETTA G.1979; ENSEIGN. MATH.; CHE; DA. 1979; VOL. 25; NO 1-2; PP. 33-51; BIBL. 6 REF.Article

STATISTICAL DISTRIBUTION OF THE PHASE IN NONCIRCULAR GAUSSIAN SPECKLE PATTERNS.DA COSTA G; GUERRI G.1978; J. OPT. SOC. AMER.; USA; DA. 1978; VOL. 68; NO 6; PP. 866-867; BIBL. 3 REF.Article

APPROXIMATING THE CUMULATIVE NORMAL DISTRIBUTION AND ITS INVERSE.HAMAKER HC.1978; APPL. STATIST.; G.B.; DA. 1978; VOL. 27; NO 1; PP. 76-77; BIBL. 2 REF.Article

NONSTATIONARY ASSUMPTIONS FOR GAUSSIAN MODELS OF IMAGES.HUNT BR; CANNON TM.1976; I.E.E.E. TRANS. SYST. MAN CYBERN.; U.S.A.; DA. 1976; VOL. 6; NO 12; PP. 876-882; BIBL. 13 REF.Article

  • Page / 332